Unfortunately the topical steroids don't work and only seem to thin my skin. The only relief I've gotten is from the prednisone which I'm now out of. Please help! The rash is all over abdominal area, arms, legs, glutes, etc. the topicals that don't work are triamcinolone and a higher dosage oily one that I'm currently out of. I feel as though I'm itching to death.
Prednisone seems to be the only relief I get from entire body skin rash. What else is there?
- 4 Mar 2015 by Lovesilver
- 21 Mar 2015
- psoriasis, skin rash, prednisone, eczema, steroid, skin, topical
Added 4 Mar 2015:
This has been going on for a year and a half. I've had light therapy too. It's even in my hair scalp.
I used prednisone about 40 years ago; it did absolutely nothing to relieve my arthritic pain. It did, however, increase my libido.
I used prednisone last summer. Within six weeks I was uptight, anxious, and yelling at my dog. So, steroids do affect behavior as well as give some folks zits.
If I were you and I you are taking prednisone, make daily or weekly notes of how you feel, especially mentally.
I have tried psoriasin (a coal tar) with some success. There are several creams you can buy with steroids other than prednisone.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2009 • 1 answer
Posted 26 Oct 2015 • 2 answers
Posted 13 Sep 2016 • 0 answers
Posted 2 Nov 2016 • 0 answers
Posted 10 Nov 2016 • 0 answers